Symmetry in a parabolic multi-phase overdetermined problem


Babaoglu C.

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol.57, no.12, pp.1289-1300, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 12
  • Publication Date: 2012
  • Doi Number: 10.1080/17476933.2010.538842
  • Title of Journal : COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
  • Page Numbers: pp.1289-1300

Abstract

In this article, we prove symmetry for a parabolic overdetermined problem, related to heat balls. We consider a multi-phase version of classical symmetry problems with nonlinear overdetermined boundary conditions.